# SDR 96ZZZX6105

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nose Gear
- Condition: Frozen
- Location: Nlg Well
- Part time: 15,429 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED BOEING FIELD WITH SNOW ON TAXIWAY AND RUNWAY.  SNOW SLUSH ENTERED NOSE WHEEL WELL AND FROZE GEAR IN 'UP' POSITION.  AIRCRAFT LANDED ON RUNWAY WITH MAINS DOWN AND NOSE GEAR UP.  MODERATE DAMAGE TO NOSE CONE FROM RUNWAY CONTACT.
